Limit distributions for the terms of central order statistics under power normalization
AbstractIn this paper the limiting distributions for sequences of central terms under power nonrandom normalization are obtained. The classes of the limit types having domain of L- attraction are investigated.
How to Cite
Nigm, E. S. M. (2006). Limit distributions for the terms of central order statistics under power normalization. Statistica, 66(2), 183–196. https://doi.org/10.6092/issn.1973-2201/494
Copyright (c) 2006 Statistica
This journal is licensed under a Creative Commons Attribution 3.0 Unported License (full legal code).
Authors accept to transfer their copyrights to the journal.
See also our Open Access Policy.